MathSciNet Relay Station
MathSciNet bibliographic data
MR1044295 60K35
Ding, Wan Ding; Durrett, Richard; Liggett, Thomas M. Ergodicity of reversible reaction diffusion processes. Probab. Theory Related Fields 85 (1990), no. 1, 13–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement